# SDR UALA2012123107457

- Difficulty date: December 31, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 69,217 hours, 12,487 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE DET FAN 2 CARGO FWD.  PERFORM FIRE TEST NO MSG ON LWR MFD AND NO ACTIVE FAULTS IN MAT FOR DET FAN 2. SYSTEM CHKS OKAY.
